# SDR DL72S970909

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON STAB ELEV INBOARD HINGE WORN, ALSO FRETTING CORROSION ON FITTING OUTBOARD SIDE.  REMOVED CORROSION PER SRM 51-10-6 SPOT FACED INSIDE FACED TO REMOVE WEAR WITHIN M/M 55-50-0 LIMITS.  ROTO PEENED AREA.  TREATED AND PAINTED AREA.  INSTALLED SPACERS PER M/M 55-50-0.
